# SDR 08FDEA04731

- Difficulty date: November 5, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 22,090 hours, 11,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53973018234
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK HAS BENT FRAME 58 FROM STR 13L 4.5 INCH TOWARD STR 14L.  REWORKED THE UPPER FLANGE SECTION IAW SRM 51-26-00, PERFORMED HFEC INSPECTION IAW NTM 51-10-08 PT 6.  NO CRACK INDICATION NOTED.
